# SDR SWAA2013022513051

- Difficulty date: February 12, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,282 hours, 17,005 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, RIB, STA 120.30 O/B LOWER FWD FASTENER HOLE CRACKED.  REPAIRED RIB PER EA.
